# SDR AWXA9700314

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGCPW
- Make and model: Boeing 737275
- Aircraft serial: 20959
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Syst
- Condition: Reqd Service
- Location: A-Hyd Syst
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER GEAR RETRACTION 'A' SYSTEM LOW QUANTITY LIGHT ILLUMINATED AND QUANTITY DROPPED TO ABOUT 1.5 GAL.  CYCLED GEAR DOWN AND QUANTITY CAME BACK UP TO NORMAL.  LIGHT WENT OUT.'A' SYSTEM HYDRAULIC QUANTITY READING AT REFILL.  RESERVICED HYDRAULIC SYSTEM FULL.
